Existence de difféomorphismes minimaux
Système dynamique I - Varsovie, Astérisque no. 49  (1977), p. 37-59
@incollection{AST_1977__49__37_0,
     author = {Fathi, Albert and Herman, Michael R.},
     title = {Existence de diff\'eomorphismes minimaux},
     booktitle = {Syst\`eme dynamique I - Varsovie},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {49},
     year = {1977},
     pages = {37-59},
     zbl = {0374.58010},
     mrnumber = {482843},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1977__49__37_0}
}
Fathi, Albert; Herman, Michael R. Existence de difféomorphismes minimaux, in Système dynamique I - Varsovie, Astérisque, no. 49 (1977), pp. 37-59. http://www.numdam.org/item/AST_1977__49__37_0/

[1] D. V. Anosov, Existence of smooth ergodic flows on smooth manifolds, Izv. Akad. Nauk. SSSR Ser Mat, tom 38 (1974) | MR 358863 | Zbl 0314.58014

D. V. Anosov, Existence of smooth ergodic flows on smooth manifolds, traduction anglaise Math. USSR Izvestija, vol 8 (1974), p. 525-552. | Article | Zbl 0314.58014

[2] D. V. Anosov & A. B. Katok, New examples in smooth ergodic theory. Ergodic diffeomorphisms, Trudy Moskov. Mat. Obsc, Tom. 23 (1970) | MR 370662 | Zbl 0255.58007

D. V. Anosov & A. B. Katok, New examples in smooth ergodic theory. Ergodic diffeomorphisms, traduction anglaise Trans. Moscow Math. Soc., vol 23 (1970), p. 1-35. | Zbl 0255.58007

[3] A. A. Blohin, Smooth ergodic flows on surfaces, Trudy Moskov. Mat. Obsc, tom 27 (1972) | MR 370656

A. A. Blohin, Smooth ergodic flows on surfaces, traduction anglaise Trans. Moscow Math. Soc., vol 27 (1972), p. 117-134. | Zbl 0294.28013

[4] G. E. Bredon, Introduction to compact transformation groups, Pure & Applied Mathematics 46, Academie Press (1972), New-York. | MR 413144 | Zbl 0246.57017

[5] I. U. Bronštein, Rasširenija minimal'nych grupp, Štiinca (1975), Kišinev (en russe).

[6] L. E. J. Brouwer, Beweis des ebenen Translationsatzes, Math. Annalen vol 72 (1912), p. 37-54. | Article | JFM 43.0569.02 | MR 1511684

[7] F. Fuller, The existence of periodic points, Ann. Math. 57 (1953), p. 229-230. | Article | MR 52764 | Zbl 0050.17203

[8] H. Furstenberg, Strict ergodicity and transformation of the torus, Amer. J. Math 83 (1961), p. 573-601. | Article | MR 133429 | Zbl 0178.38404

[9] W. H. Gottschalk & G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ. 36, (1965), Providence. | MR 74810 | Zbl 0067.15204

[10] M. W. Hirsch, Differential topology, Graduate texts in Mathematics 33, Springer Verlag (1976), Berlin, Heidelberg & New-York. | Article | MR 448362 | Zbl 0356.57001

[11] A. B. Katok, Minimal ' nye diffeomorphizmy na gljavnych S 1 -fassloenijach, Tezisy VI, Vsesvjuznoj topologičekoj konferencii v Tblisi Mecniereba (1972), Tblisi (en russe).

[12] A. B. Katok, Ergodic perturbation of degenerate integrable Hamiltonian systems, Izv. Akad. Nauk SSSR 37 (1973) | MR 331425 | Zbl 0316.58010

A. B. Katok, Ergodic perturbation of degenerate integrable Hamiltonian systems, traduction anglaise Math. USSR Ivz. 7 (1973), p. 535-571. | Article | Zbl 0316.58010

[13] H. Kneser, Regulare Kurvensharen auf Ringflächen, Math Ann. 91 (1924), p. 135-154. | Article | JFM 50.0371.03 | MR 1512185

[14] D. Montgomery & L. Zippin, Topological transformation groups, Interscience Tracts in pure & applied Mathematics 1, John Wiley and Sons (1955), New-York. | MR 73104

[15] P. Orlik, Seifert manifolds, Lecture Notes in Mathematics 291, Springer-Verlag (1972), Berlin, Heidelberg & New-York. | MR 426001 | Zbl 0263.57001

[16] J. Oxtoby, Stepanoff flows on the torus, Proc. Amer. Math. Soc. 4 (1953), p. 982-986. | Article | MR 60812 | Zbl 0052.31903

[17] J. Oxtoby, Note on transitive transformations, Proc. Nat. Acad. Sci. U.S. 23 (1937), p. 443-446. | Article | JFM 63.0344.01

[18] J. Oxtoby & S. M. Ulam, Measure preserving homeomorphisms and metrical transitivity, Ann. of Math. 42 (1941), p. 874-920. | Article | MR 5803 | Zbl 0063.06074

[19] W. Parry, A note on cocycles in ergodic theory, Comp. Math. 28 (1974), p. 343-350. | MR 352407 | Zbl 0287.28011

[20] P. Walters, Ergodic theory - Introductory lectures, Lecture notes in Mathematics, 458, Springer-Verlag (1975), Berlin, Heidelberg & New-York. | MR 480949 | Zbl 0299.28012